Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On Sturmian theory for second order systems


Author: Shair Ahmad
Journal: Proc. Amer. Math. Soc. 87 (1983), 661-665
MSC: Primary 34C10; Secondary 34A30
MathSciNet review: 687636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the Sturm Comparison Theorem is given to nonselfadjoint second order linear systems. In addition, a theorem, involving the existence of a solution with strictly positive components, is proven. Counterexamples are given to show that the theorems are false without the stated assumptions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10, 34A30

Retrieve articles in all journals with MSC: 34C10, 34A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687636-8
PII: S 0002-9939(1983)0687636-8
Keywords: Conjugate point, disconjugate, irreducible, symmetric, selfadjoint, solution
Article copyright: © Copyright 1983 American Mathematical Society